Home » B. Uzbekov 2015

Data-driven non-Markovian closure models

B. Uzbekov S. Y., (2015), Data-driven non-Markovian closure models, Physica D: Nonlinear Phenomena, 297, 33-55, doi:10.1016/j.physd.2014.12.005

Authors (sorted by name)

B. Uzbekov

Journal / Conference

Physica D: Nonlinear Phenomena


We thank two anonymous reviewers for their very useful and constructive comments. The collaboration with several colleagues at Columbia University has helped motivate the data-driven focus of this article. We also thank S. Kravtsov for stimulating discussions. Preliminary results of this work were presented by DK at the workshop on “Non-equilibrium Statistical Mechanics and the Theory of Extreme Events in Earth Science”, held at the Isaac Newton Institute for Mathematical Sciences in November 2013. This study was supported by grant N00014-12-1-0911 from the Multi-University Research Initiative of the Office of Naval Research, by the National Science Foundation grants DMS-1049253 and OCE-1243175, and by grant DOE-DE-F0A-0000411 from the Department of Energy, and by the Government of the Russian Federation (Agreement No. 14.Z50.31.0033).


DMS-1049253 DOE-DE-F0A-0000411 N00014-12-1-0911 OCE-1243175


author = {Uzbekov, B., Shprits, Y., Orlova, K.},
title = {Data-driven non-Markovian closure models},
year = {2015},
journal = {Physica D: Nonlinear Phenomena},
volume = {297},
pages = {33-55},
doi = {10.1016/j.physd.2014.12.005},